# SDR DL72K961608

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE LOWER TORQUE BOX AT FS 1263.  THE CRACKS ARE ON THE FORWARD RT SIDE TRANSVERSE BEAM AND THE RT VERTICAL WEB.  THE RT VERTICAL WEB HAS A 1 INCH CRACK AT THE FUEL LINE CUTOUT.  NORMALLY, THE FUEL LINE IS REMOVED AND THE REPAIR DOUBLER (65-17517-31, 0.032 CLAD 2024-T3) IS INSTALLED IN ONE PIECE.  HOWEVER, DUE TO SCHEDULING REQUIREMENTS, IT IS DESIRABLE TO CUT THE DOUBLER AND INSTALL IT WITH THE FUEL LINE IN PLACE IN ACCORDANCE WITH FAA ALTERNATE MEANS OF COMPLIANCE LETTER DATED 19 OCTOBER 1994.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AD 94-07-08.
